# SDR REXA2017121201239

- Difficulty date: December 12, 2017
- Submitted: December 13, 2017
- Operation: Air carrier
- Aircraft: N311PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15311
- Aircraft time: 9,117 hours, 6,268 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Main Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT FLASH LIGHT DOES NOT WORK AND SEAL IS BROKEN 
R+R'D AFT BATTERY FLASH LIGHT BATT IAW AMM 25-61-02.OPC GOOD.
